3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles > Diabetes Support

Less belly fat...more bruises?

Reply
 
Thread Tools
Old 02-03-2011, 07:10 PM   #1
Senior Member
 
Dusti's Avatar
 
Join Date: Feb 2011
Location: Louisiana
Posts: 111

S/C/G: 225/168/125

Height: 5'2

Default Less belly fat...more bruises?

Does anyone else have this problem and is it normal?

I take a one a day injection in the stomach area for my blood sugars. At first it was fine and didn't really hurt when I put the needle in, but now since I have lost weight in the belly, I am experiencing some pain and bruising. Personally, I can deal with the pain because it isn't my main concern. By the way, I have learned the trick of putting the needle in straight to minimize pain and bruising. Will the bruising get more extensive as I lose more fat? Thanks so much.
Dusti is offline   Reply With Quote
Old 02-04-2011, 07:54 AM   #2
Wild Rose
 
Ruthxxx's Avatar
 
Join Date: Aug 1999
Location: Delta, Ontario, CANADA
Posts: 26,870

S/C/G: 232/ticker/153

Height: 5'0" on a tall day

Default

Not sure if losing weight means more bruising. As the fat shrinks the capillaries would be closer together which could cause more bruising. How about switching to the thigh or upper arm for a while? Checking with your doctor might reassure you too.
__________________
Change isnít easy. But if you donít change, you stay the same, and whereís the fun in that?
Ruthxxx is offline   Reply With Quote
Old 02-04-2011, 02:57 PM   #3
Senior Member
 
Dusti's Avatar
 
Join Date: Feb 2011
Location: Louisiana
Posts: 111

S/C/G: 225/168/125

Height: 5'2

Default

Thanks so much for your reply. Switching to a different area may be a good idea if this bruising keeps up.
Dusti is offline   Reply With Quote
Old 02-04-2011, 05:47 PM   #4
Madeleine
 
fatmad's Avatar
 
Join Date: Oct 2008
Location: rural southwestern Ontario Canada
Posts: 2,421

S/C/G: sw187/cw179/gw140

Height: 5 ft 3.5 in or 163 cm

Default

most people change up the sites for injections to reduce bruising. Your diabetic educator should be able to teach you a variety of sites. Have her/him check your technique too.
__________________
Fatmad

zen and the art of weight loss, finding the true path of en-lighten-ment

fatmad is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 12:53 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2